Frobenius Distributions in GL2-Extensions

Distribution of Frobenius Automorphisms in GL2-Extensions of the Rational Numbers

  • Authors
  • Serge Lang
  • Hale Freeman Trotter

Part of the Lecture Notes in Mathematics book series (LNM, volume 504)

Table of contents

  1. Front Matter
    Pages I-12
  2. Serge Lang, Hale Freeman Trotter
    Pages 13-66
  3. Serge Lang, Hale Freeman Trotter
    Pages 67-154
  4. Serge Lang, Hale Freeman Trotter
    Pages 155-227
  5. Serge Lang, Hale Freeman Trotter
    Pages 229-272
  6. Back Matter
    Pages 273-274

About this book


Elliptische Kurve Frobeniusscher Automorphismus Galoissche Erweiterung Morphism Wahrscheinlichkeitstheoretische Zahlentheorie

Bibliographic information

  • DOI
  • Copyright Information Springer-Verlag Berlin Heidelberg 1976
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-07550-9
  • Online ISBN 978-3-540-38094-8
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site
Industry Sectors
Chemical Manufacturing
Finance, Business & Banking
Consumer Packaged Goods